sexologist-icon
Gynecologist please help me in this.
Mam / Sir ,i ate Emergency contraception pill but after 5 days i was started vomiting and felt cold  and also felt nasal congestion. Is that a side effect of unwanted 72 or something else?? Please do reply. Kindly help mam i feeling nervous. please tell is that a side effect or something else? As it is through spermy finger.
37 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

After 5 days side effects won't happen
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.